Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 253, NWS Goodland, KS

September 29, 2007Decatur County, Sheridan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Sep 29, 2007, 10:24 PM CDT for Decatur County, Sheridan County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2007, 10:24 PM CDT (03:24 UTC)
Expired
Sep 29, 2007, 10:54 PM CDT
In force
30 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

Counties Decatur County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 119 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 29, 6:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2348 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1804 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
1.1
Supercell composite
22.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 300324
SVRGLD
KSC039-179-300430-
/O.NEW.KGLD.SV.W.0253.070930T0324Z-070930T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1024 PM CDT SAT SEP 29 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN NORTHWEST KANSAS...
  NORTHERN SHERIDAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 1130 PM CDT

* AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 13 MILES WEST OF SELDEN...OR ABOUT NEAR
  REXFORD...MOVING NORTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SELDEN AND HOXIE AROUND 1035 PM CDT...
  LEOVILLE AROUND 1040 PM CDT...
  DRESDEN AND TRAER AROUND 1045 PM CDT...
  OBERLIN AND CEDAR BLUFFS AROUND 1050 PM CDT...
  JENNINGS AND KANONA AROUND 1055 PM CDT...
  NORCATUR AROUND 1105 PM CDT...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 72 AND 99.

WHEN THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY
WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES THAT HAVE
CORDS ATTACHED TO THEM...COMPUTERS...AND ELECTRICAL APPLIANCES UNTIL
THE STORM HAS PASSED. DAMAGING WINDS...LARGE HAIL...VERY HEAVY
RAIN...AND FREQUENT DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND
SOUTHWEST NEBRASKA.

LAT...LON 3991 10017 3956 10018 3944 10016 3938 10017
      3922 10071 3942 10071 3948 10073 3999 10068
      4000 10020 4001 10018
TIME...MOT...LOC 0324Z 243DEG 45KT 3950 10074

$$

JRM
1 follow-up statement
000 
WWUS53 KGLD 300354
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
954 PM MDT SAT SEP 29 2007

KSC039-179-300404-
/O.CAN.KGLD.SV.W.0253.000000T0000Z-070930T0430Z/
DECATUR KS-SHERIDAN KS-
1054 PM CDT SAT SEP 29 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHERIDAN AND DECATUR
COUNTIES IS CANCELLED...

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 71 AND 99.

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE. PERIODS OF HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE 
STILL POSSIBLE WITH THESE STORMS.

LAT...LON 3991 10017 3956 10018 3944 10016 3938 10017
      3922 10071 3942 10071 3948 10073 3999 10068
      4000 10020 4001 10018
TIME...MOT...LOC 0354Z 243DEG 45KT 3967 10030

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:55 PM CDT, 6 hours 29 minutes earlier.

Area forecast discussion, Sep 29, 3:55 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
255 PM MDT SAT SEP 29 2007

.DISCUSSION...FORECAST CONCERNS CENTER ON EXISTING WIND ADVISORY AND
POSSIBLE SVR WX TODAY AND ON PRECIP CHANCES AGAIN MON NIGHT/TUE.

LATEST WATER VAPOR IMAGERY INDICATES INCREASING MOISTURE IN THE
CENTRAL ROCKIES AND HIGH PLAINS AHEAD OF STRONG DIGGING UPPER TROUGH
OVER THE INTERMOUNTAIN WEST. 18Z MSAS SFC ANALYSIS DEPICTS A SFC LEE
TROUGH OVER EASTERN COLORADO. CONVECTION HAS BEEN ONGOING ACROSS
PRTNS OF CO AND NM LIKELY ASSOCIATED WITH A POTENT S/WV TROUGH.

COMPLEX WX SITUATION ONGOING AS SOUTHERLY SFC WINDS ACROSS PRTNS OF
THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA...ESPECIALLY ACROSS
THE EASTERN COLORADO COUNTIES. MID LEVEL CLOUDS HAVE HUNG AROUND
THROUGH THE AFTERNOON PREVENTING THE ATMOSPHERE TO FULLY MIX WHILE
UPSTREAM ON THE VIS IMAGERY SHOWS MORE MID LEVEL CLOUDS. DECIDED TO
PULL THE EASTERN COLORADO COUNTIES OUT OF THE ADVISORY ALONG WITH
DUNDY AND CHEYENNE COUNTIES. WILL LET THE REMAINDER OF THE ADVISORY
RIDE UNTIL 02Z AS WINDS WILL DIMINISH MORE AS THE SUN SETS. HOWEVER
EXPECT BREEZY CONDITIONS OVERNIGHT AND INTO SUN MORNING.

THE AFOREMENTIONED S/WV IS FORECAST TO SLIDE ACROSS THE ROCKIES
TONIGHT. EXPECT CONVECTION TO DEVELOP THIS AFTERNOON AND THIS EVENING
AS SYNOPTIC SCALE ASCENT AND CONVERGENCE ALONG THE TROUGH AXIS
OVERCOMES ANY CAPPING. SVR STORMS ARE POSSIBLE DUE TO PLENTY OF
SHEAR WITH 0-6 KM BULK SHEAR VALUES OF AROUND 50 KTS. GOOD BOUNDARY
LAYER MOISTURE ALSO EXISTS ACROSS MOST OF THE CWA WITH DPS IN THE
UPPER 50S TO AROUND 60 ALTHOUGH SLIGHTLY DRIER AIR IS OVER EASTERN
CO WHERE DPS ARE IN THE LOWER TO MID 40S. IRREGARDLESS... EXPECT
CONVECTION TO DEVELOP IN EASTERN CO AND MOVE ACROSS THE CWA. A COLD
FRONT ASSOCIATED WITH THE ADVANCING SYSTEM WILL SLIDE THROUGH THE
AREA SUN MORNING. MUCH DRIER AIR WILL MOVE IN BEHIND THE FROPA
EFFECTIVELY ENDING THE PRECIP BY 12Z SUN. SKIES WILL ALSO GRADUALLY
CLEAR DURING THE DAY. HIGHS ON SUN WILL BE NOTICEABLY COOLER WITH
READINGS IN THE UPPER 60S FAR NORTHWEST TO THE MID 70S NEAR HILL
CITY.

GFS/NAM/ECMWF/UKMET/GEM HAVE SLOWED DOWN THE TIMING OF THE NEXT
UPPER TROUGH BUT ARE IN GOOD AGREEMENT IN TRACKING THIS SYSTEM
ACROSS THE NORTHERN ROCKIES MON AND INTO THE CENTRAL PLAINS TUE.
WEAK HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS SUN NIGHT AND MON
WITH SUBSIDENCE BEHIND THE EXITING TROUGH. THIS WILL LEAVE A
PLEASANT DAY ACROSS THE RGN MON WITH MOSTLY SUNNY SKIES AND HIGHS
REBOUNDING BACK INTO THE 80S. MID AND HIGH CLOUDS WILL INCREASE MON
NIGHT AS THE AFOREMENTIONED TROUGH HEADS FURTHER TO THE EAST. THIS
WILL PULL MOISTURE BACK INTO THE AREA MON NIGHT WHILE A 30+ KT LLVL
JET OVER WESTERN KANSAS CAN KICK OFF CONVECTION ACROSS THE AREA. HAD
TO INSERT PRECIP CHANCES TUE AS UPPER TROUGH CONTINUES TO PUSH
EASTWARD AND DRAGS A COLD FRONT THROUGH THE AREA. ALIGNED HIGHEST POPS
ACROSS THE EASTERN HALF OF THE CWA DUE TO BETTER PROXIMITY OF DEEP
BOUNDARY LAYER MOISTURE AND LIFT ASSOCIATED WITH UPPER VORT MAX.
PRECIP CHANCE WILL DIMINISH WEST TO EAST DURING THE DAY WITH ANY
LINGERING PRECIP ENDING BY EVENING. TUE ALSO LOOKS TO WINDY AS
MOMENTUM TRANSFER OFF THE BUFKIT SOUNDINGS SHOW WINDS OF 30-35 KTS.
TEMPS TUE CAN BE TRICKY EARLIER FRONTAL PASSAGE. THE AIR BEHIND THIS
FRONT IS NOT MUCH COOLER ALTHOUGH 850 HPA TEMPS DROP SOME 10
DEGREES. WILL AIM FOR HIGHS IN THE LOWER TO MID 70S. THIS UPPER
TROUGH IS EXPECTED TO HEAD INTO THE WESTERN GRTLKS EARLY WED. IN
RESPONSE...THE UPPER FLOW WILL TRANSITION TO A MORE ZONAL PATTERN
LEADING TO A RETURN OF DRY CONDITIONS. RISING HEIGHTS AND 850 HPA
TEMPS CLIMBING TO AROUND 20 DEG CELSIUS WILL YIELD HIGHS IN THE
UPPER 70S/LOWER 80S.

MEDIUM RANGE MODELS INDICATE ANOTHER LARGE UPPER TROUGH OVER THE
WESTERN U.S. WHICH WILL CAUSE THE UPPER FLOW TO BE MORE OUT OF THE
SOUTHWEST THU. SFC LOW PRESSURE IS EXPECTED TO DIVE SOUTHEAST OUT OF
THE NORTHERN HIGH PLAINS. LOOKS TO BE A WINDY DAY THU WITH GUSTY
SOUTHERLY WINDS AHEAD OF THIS SYSTEM. WITH 850 HPA TEMPS AROUND 25
DEG CELSIUS...HIGHS IN THE UPPER 70S/LOWER 80S LOOK GOOD. A COLD
FRONT IS FORECAST TO SLIDE THROUGH THE AREA FRI. THE AIR MASS BEHIND
THIS FRONT IS ALSO NOT TOO MUCH COOLER SO ONLY EXPECTING A SLIGHT
DROP IN TEMPS FRI AND SAT. THE MEX MOS GUIDANCE TEMPS LOOKED
REASONABLE SO GENERALLY FOLLOWED THEM. ALSO APPEARS THE BEST
MOISTURE WILL REMAIN EAST OF THE CWA SO KEPT THE FCST DRY THROUGH
SAT.

&&

.AVIATION...SOUTHERLY WINDS WILL CONTINUE IN THE 25KT TO 35KT RANGE
UNTIL NEAR 02Z. THEN WIND SPEEDS SHOULD REMAIN IN THE 20 TO 30 KNOT
RANGE THROUGH THE REST OF THE NIGHT. A LINE OF THUNDERSTORMS IS
EXPECTED TO DEVELOP AND MOVE ACROSS THE AREA DURING THE NIGHT. THESE
STORMS WILL BRING SOME MVFR CONDITIONS AS THEY MOVE ACROSS. A COLD
FRONT WILL MOVE THROUGH THE AREA LATE TONIGHT INTO TOMORROW AND
WINDS WILL ONCE AGAIN INCREASE TO NEAR 30 KNOTS WITH SOME GUSTS TO
NEAR 40 KNOTS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR
     KSZ002>004-013>016-027>029-041-042.

NE...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ080-081.

CO...NONE.

&&

CLK/BULLER
Hazardous weather outlook, Sep 29, 3:00 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT SAT SEP 29 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
200 PM MDT SAT SEP 29 2007 /300 PM CDT SAT SEP 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT (9 PM CDT) THIS
EVENING FOR MOST OF NORTHWEST KANSAS AND A PORTION OF EXTREME
SOUTHWEST NEBRASKA.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE
ACROSS THE ADVISORY AREA. THE WINDS WILL DECREASE A BIT SHORTLY
AFTER SUNSET AND BE BELOW ADVISORY CRITERIA BY 8 PM MDT THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON GENERALLY
WEST OF A TRENTON NEBRASKA TO GOODLAND KANSAS AND CHEYENNE WELLS
COLORADO LINE WHERE LOW LEVEL CONVERGENCE WILL FOCUS ALONG A
SURFACE TROUGH AND LIFT FROM INCREASING WINDS IN THE JET STREAM.
THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
AS THEY MOVE ACROSS THE ENTIRE AREA THROUGH THE EVENING HOURS.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS OVER
THE ENTIRE AREA WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREAT. HOWEVER DURING THE LATE AFTERNOON AND EARLY EVENING...A
FEW TORNADOES WILL BE POSSIBLE ALONG AND NORTHWEST OF A LINE FROM
BURLINGTON TO MCCOOK.

STORMS WILL MOVE QUICKLY TO THE NORTHEAST. HOWEVER...LOCALLY HEAVY
RAINFALL AND FLOODING COULD OCCUR OVER WALLACE...LOGAN...GOVE...
SHERIDAN...AND GRAHAM COUNTIES WHERE ONE TO THREE INCHES OF RAIN
FELL LAST NIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY NIGHT AHEAD
OF ANOTHER UPPER LEVEL TROUGH OF LOW PRESSURE. SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

BULLER/DDT

In the hours before

Local storm report, Sep 29, 8:54 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
754 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     2 W WESKAN              38.86N 102.00W
09/29/2007  E60.00 MPH       WALLACE            KS   TRAINED SPOTTER

0753 PM     HAIL             2 W WESKAN              38.86N 102.00W
09/29/2007  E0.88 INCH       WALLACE            KS   TRAINED SPOTTER

&&

CFOLTZ
Local storm report, Sep 29, 8:56 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     14 S GOODLAND           39.15N 101.71W
09/29/2007  E60.00 MPH       SHERMAN            KS   PUBLIC

&&

BLM
Local storm report, Sep 29, 9:03 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND GST     GOODLAND                39.35N 101.71W
09/29/2007  M59 MPH          SHERMAN            KS   NWS EMPLOYEE

&&

BLM
Local storm report, Sep 29, 9:07 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             WESKAN                  38.86N 101.96W
09/29/2007  E0.75 INCH       WALLACE            KS   NWS EMPLOYEE

&&

BLM
Special weather statement, Sep 29, 9:20 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
820 PM MDT SAT SEP 29 2007

KSZ041-300245-
GREELEY-
820 PM MDT SAT SEP 29 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...

AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF SHERIDAN LAKE...OR 20 MILES
SOUTHWEST OF HORACE...AND MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 101 AND 126.

JRM
Local storm report, Sep 29, 10:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
912 PM MDT SAT SEP 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND GST     MCCOOK                  40.20N 100.62W
09/29/2007  M60 MPH          RED WILLOW         NE   OFFICIAL NWS OBS

            MEASURED BY MCCOOK ASOS

&&

CFOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 8:24 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman66 min
Sep 29, 8:30 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace60 min
Sep 29, 9:05 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas55 min
Sep 29, 9:36 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace35 min
Sep 29, 9:58 PM CDTSevere Thunderstorm WarningGLDThomas45 min
Sep 30, 4:00 AM CDTWind AdvisoryGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more11 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.